# SDR SWIA202156668

- Difficulty date: January 20, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN UNDER LOWER ADF ANTENNA HAS CORROSION.   (C-CHECK) RO 3/4/2021    REMOVED CORROSION ON EXTERIOR SKIN UNDER LOWER ADF ANTENNA IN LIMITS REF MHIRJ REO 690-53-31-553 REV. --, DATED: 2021-01-31 AND CRJ-900 SRM 51-21-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY. PRESSURE CHECK GOOD.
